On Baer Subspaces of Finite Projective Spaces.

Albrecht Beutelspacher

Mathematische Zeitschrift (1983)

  • Volume: 184, page 301-320
  • ISSN: 0025-5874; 1432-1823

How to cite


Beutelspacher, Albrecht. "On Baer Subspaces of Finite Projective Spaces.." Mathematische Zeitschrift 184 (1983): 301-320. <http://eudml.org/doc/173365>.

author = {Beutelspacher, Albrecht},
journal = {Mathematische Zeitschrift},
keywords = {finite projective space; Baer subspace},
pages = {301-320},
title = {On Baer Subspaces of Finite Projective Spaces.},
url = {http://eudml.org/doc/173365},
volume = {184},
year = {1983},

AU - Beutelspacher, Albrecht
TI - On Baer Subspaces of Finite Projective Spaces.
JO - Mathematische Zeitschrift
PY - 1983
VL - 184
SP - 301
EP - 320
KW - finite projective space; Baer subspace
UR - http://eudml.org/doc/173365
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.